# SDR UPS404637

- Difficulty date: October 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N683UP
- Make and model: Boeing 747121
- Aircraft serial: 0353
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Corroded
- Location: Bs 2360
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN AMSTERDAM FOR C-CHECK, MAINTENANCE FOUND STRINGER END FITTING OF STR S1 STA 236O IS CORRODED.  MAINTENANCE REMOVED CORROSION, OUT OF LIMITS, REPLACED FITTING IAW SRM 51-30-05/02.
